MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INJEX¿; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION INJEX¿; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97792
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from manufacturer's representative regarding an implantable component.It was reported that a shaving came off the new anchor as it was put on the sterile field.They will be sending the anchor in for analysis.The healthcare provider used another anchor during the implant.No symptoms or further complications reported.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow up will be sent when analysis is completed.Additional review indicated conclusion code is no longer applicable to the event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the anchor lot# n759234 found foreign material in the stimulation packaging/accessory kit.Conclusion code 11 no longer applies.Product analysis #702235493: analysis information -- (b)(4) 2018 17:58:47 cst pli# 10 product id# 97792 below is unedited, system generated text based on the analysis finding code(s) and test results.A material analysis was performed.{the foreign material was determined to be polyisoprene which is not the same material as the silicone anchor.There was also an ester glue like material on the bonded side of the fm (see the chem tech report).The origin of the fm is unknown.If information is provided in the future, a supplemental report will be issued.

Brand Name
INJEX¿
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
MDR Report Key7097443
Report Number2182207-2017-00005
Device Sequence Number901405
Product Code LGW
UDI-Device Identifier00643169023215
UDI-Public00643169023215
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Model Number97792
Device Catalogue Number97792
Device Lot NumberN759234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer12/11/2017
01/25/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date12/13/2017
02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1